| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 8, 2014, no. 9-12


R. Martinez-Villa
      Dualities in Koszul graded Artin-Schelter Gorenstein algebras
      International Journal of Algebra, Vol. 8, 2014, no. 9, 401-427
      http://dx.doi.org/10.12988/ija.2014.4439

Abdoulaye Mbaye, Sidy Demba Toure, Khady Diop, Mamadou Sanghare
      On SCS-duo-rings
      International Journal of Algebra, Vol. 8, 2014, no. 9, 429-432
      http://dx.doi.org/10.12988/ija.2014.4438

Leonard Mariera Siro, Damian M Maingi, Kamuti Ireri N, James Njoroge
      Rank and subdegrees of the symmetric group, Sn, n \leq 7 acting on ordered triples
      International Journal of Algebra, Vol. 8, 2014, no. 9, 433-437
      http://dx.doi.org/10.12988/ija.2014.4324

Sachin Ballal, Vilas Kharat
      On generalization of prime, weakly prime and almost prime elements in multiplicative lattices
      International Journal of Algebra, Vol. 8, 2014, no. 9, 439-449
      http://dx.doi.org/10.12988/ija.2014.4434

C. S. Manjarekar, A. V. Bingi
      An element prime to and primary to another element in lattice modules
      International Journal of Algebra, Vol. 8, 2014, no. 10, 451-458
      http://dx.doi.org/10.12988/ija.2014.4353

Mehdi S. Abbas, Angham A. Dahash
      Semi-injective systems
      International Journal of Algebra, Vol. 8, 2014, no. 10, 459-470
      http://dx.doi.org/10.12988/ija.2014.4436

Omer Kusmus, I. Hakki Denizler
      Construction of units in ZC_{24}
      International Journal of Algebra, Vol. 8, 2014, no. 10, 471-477
      http://dx.doi.org/10.12988/ija.2014.4555

P. G. Romeo, M. S. Jisha
      Natural partial order on some class of semigroups
      International Journal of Algebra, Vol. 8, 2014, no. 10, 479-484
      http://dx.doi.org/10.12988/ija.2014.4554

Yang Li, Zhenlin Gao
      (\Phi,\Psi)−product structure of orthodox super Rpp semigroups
      International Journal of Algebra, Vol. 8, 2014, no. 10, 485-494
      http://dx.doi.org/10.12988/ija.2014.4546

Yonghong Liu
      Some distributions of BCL+ - algebras
      International Journal of Algebra, Vol. 8, 2014, no. 10, 495-503
      http://dx.doi.org/10.12988/ija.2014.4556

Xiao-Long Jiang, George Szeto
      Galois extensions induced by a central idempotent in a partial Galois extension
      International Journal of Algebra, Vol. 8, 2014, no. 11, 505-510
      http://dx.doi.org/10.12988/ija.2014.4545

Ahmad M. Alghamdi, Hanan A. Alolaiyan
      The tensor product of semilocal algebras
      International Journal of Algebra, Vol. 8, 2014, no. 11, 511-515
      http://dx.doi.org/10.12988/ija.2014.4550

A. Uma Maheswari, S. Krishnaveni
      On the structure of indefinite quasi-hyperbolic Kac-Moody algebras QHA_2^{(1)}
      International Journal of Algebra, Vol. 8, 2014, no. 11, 517-528
      http://dx.doi.org/10.12988/ija.2014.4542

Meeru Abrol, V. K. Bhat
      Ore extensions over weak (\sigma,\delta)-rigid rings
      International Journal of Algebra, Vol. 8, 2014, no. 11, 529-536
      http://dx.doi.org/10.12988/ija.2014.4660

R. W. Gachogu, I. N. Kamuti
      Ranks and subdegrees of the dihedral groups, Dn, acting on unordered r-element subsets
      International Journal of Algebra, Vol. 8, 2014, no. 11, 537-545
      http://dx.doi.org/10.12988/ija.2014.4667

Tariq Shah, Mubashar Khan, Antonio Aparecido de Andrade
      A BCH code and a sequence of cyclic codes
      International Journal of Algebra, Vol. 8, 2014, no. 11, 547-556
      http://dx.doi.org/10.12988/ija.2014.4657

R. W. Gachogu, I. N. Kamuti
      Properties of suborbital graphs of the Dihedral groups, Dn, acting on unordered r-element subsets
      International Journal of Algebra, Vol. 8, 2014, no. 12, 557-561
      http://dx.doi.org/10.12988/ija.2014.4772

Zhangjia Han, Ren Song
      Finite groups having exactly 28 elements of maximal order
      International Journal of Algebra, Vol. 8, 2014, no. 12, 563-568
      http://dx.doi.org/10.12988/ija.2014.4668

Junling Zheng
      Generalized bi-Koszul algebras
      International Journal of Algebra, Vol. 8, 2014, no. 12, 569-575
      http://dx.doi.org/10.12988/ija.2014.4661


Journals | Books | Indexing and abstracting | Author guidelines | Open access